# SDR CALA2021120102197

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27558
- Aircraft time: 97,552 hours, 20,251 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Skin
- Part number: 113N3820
- Condition: Punctured
- Location: Aft Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT FLAP HAS THREE PUNCTURES DUE TO HAIL 1. 39 INCHES OUTBOARD FROM INBOARD EDGE 2 INCHES FROM TRAILING EDGE .75 INCH DIAMETER 2. 100 INCHES INBOARD FROM OUTBOARD EDGE 8.5 INCHES FROM TRAILING EDGE .75 INCH DIAMETER 3. 15.25 INCHES INBOARD FROM OUTBOARD EDGE 5.75 INCHES FROM TRAILING EDGE .5 INCH DIAMETER REF SRM 57-53-01-1A-1 FIGURE 101 NOTE A, ALL DAMAGE LESS THAT 2 INCHES IN DIAMETER, NO DELAMINATION NOTED OUTSIDE DAMAGE, SEALED WITH SPEED TAPE PER NOTE D LOCKED FOR FERRY FLT UNLOCKED LP FOR UPDATES TRANSCRIBED FROM HAECO NR 9288015.REPAIRED 4EA AREAS ON RIGHT 51-70-04-0G-0. OUTBOARD AFT FLAP UPPER SURFACE BY REMOVING DAMAGE, LAYING UP REPAIR PLIES, CURING REPAIRS AND RESTORING FINISH, IAW B757-200 SRM 57-53-01-2R-1 DETAIL 4 FIG. 201 TABLE 2 AND SRM
